# SDR AALA991417

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1410E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11368
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING STRIP AT FORWARD GALLEY HAS ONE LIGHT OUT.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING STRIP AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
